# SDR UALA2010062502264

- Difficulty date: June 25, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 51,233 hours, 7,323 cycles
- Engine: Pwa PW40903
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Processor
- Part number: S243W0011601
- Part serial: 36
- Condition: Faulty
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT MANANAGEMENT COMPUTER LT STATUS MESSAGE DISPLAYED. CPM-ACMF M2 LT AMIS "CONFIGURATION DATA NOT AVAILABLE" IN SYS CONFIG. REPLACED LT CORE PROCESSOR MODULE ACMF MOO2 PER MM, TEST PASSED.
